advertisement
Question
Posted by: Mandy | 2010/03/03

Breakthrough Bleeding

Dear Dr.

I have recently stopped taking the contraceptive pill because I am looking to try to fall pregnant in the near future and I had my last cycle from 16 Feb to 21 Feb, however now this week starting from 1 March, I am now bleeding again and my period is quite heavy with very painful cramping.

Do you think that I should consult a doctor? or does it have something to do with stopping the pill?

Many thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a few months for your cycle to regulate after stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/03/06

It can take a few months for your cycle to regulate after stopping the Pill.

Best wishes

Reply to gynaedoc
Posted by: Dee | 2010/03/03

Its quite normal. I would only see a doc if it carries on in the next 3 months.

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement